# SDR DALA1161116301

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 93,412 hours, 12,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON PANEL 331DL LT LEADING EDGE HORIZONTAL STABILIZER STA 524.  CORRECTED STA DTW 30OCT11 ATA 5513.  REPAIRED LT LEADING EDGE HORIZONTAL STABILIZER SKIN AT STA 524 PER SRM 55-10-01.  OK FOR SERVICE.
